# SDR DALA2024050204886

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 49,152 hours, 25,818 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3151 FWD 1L DOOR WILL NOT LOCK AGAINST THE FUSELAGE. CORRECTIVE ACTION: LUBED GUST LOCK MECHANISM. OPS NORMA. REF A319 AM 52-11. A/C OK FOR SVC. (5292225)
